Far Eastern Mathematical Journal

To content of the issue


Compactness theorems for problems with unknown boundary


Podgaev A.G., Kulesh T.D.

2021, issue 1, Ń. 105-112
DOI: https://doi.org/10.47910/FEMJ202109


Abstract
The compactness theorem is proved for sequences of functions that have estimates of the higher derivatives in each subdomain of the domain of definition, divided into parts by a sequence of some curves of class W_2^1. At the same time, in the entire domain of determining summable higher derivatives, these sequences do not have. These results allow us to make limit transitions using approximate solutions in problems with an unknown boundary that describe the processes of phase transitions.

Keywords:
Stefan's problems, quasilinear parabolic equation, non-cylindrical domain, compactness theorem

Download the article (PDF-file)

References

[1] A. G Podgaev, “On Relative Compactness Set of Abstract Function from Scale of the Banach Spaces”, Functional Analysis, Approximation Theory and Numerical Analysis., Word Scientific Publishing Co, 1994, 219–236.
[2] J. Aubin, “Un theoreme de compacte”, Compt. Rend. Acad. Sci. (Paris), 256 (1963), 5042–5044.
[3] J. Simon, “Compact Sets in the Lp (0, T ; B)”, Annalidi Matematica pura ed applicata (IV), CXLVI (1987), 65–96.
[4] Iu.A. Dubinskii, “Slabaia skhodimost' v nelineinykh ellipticheskikh i parabolicheskikh uravneniiakh”, Matem. sb., 67 (109):4 (1965).
[5] A.G. Podgaev, “Razreshimost' osesimmetrichnoi zadachi dlia nelineinogo parabolicheskogo uravneniia v oblastiakh s netsilindricheskoi ili neizvestnoi granitsei. I”, Cheliab. fiz.-matem. zhurnal., 5:1 (2020), 44–55.
[6] S.V. Popov, A.I. Shadrina, “Kontaktnye parabolicheskie kraevye zadachi dlia uravnenii vtorogo poriadka”, Matematicheskie zametki IaGU, 16:2 (2009), 66–77.
[7] A. M. Meirmanov, Zadacha Stefana, Nauka, Novosibirsk, 1986.

To content of the issue